# SDR CA990715030

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 25B
- Engine: Ge CJ6106
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FLAME-OUT AT 41,000 FEET UNDER NORMAL CONDITIONS.  FURTHER INSPECTION CARRIED OUT, ADJUSTMENT OF BLEED VALVES INLET BLANKET REPOSITIONED.  NO FURTHER FAULTS EXPERIENCED.  CONTACTED OPERATOR, NO ACTION REQUIRED.
